# SDR CALA2019100501689

- Difficulty date: October 1, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 947-987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE IS CORRODED AT 947-987 JUST I/B OF R-2 DOOR REF AAR N/R 99847934 REMOVED AND REPLACED AFT CABIN FLOOR SUPPORT ANGLE INNER CHORD REF B737 SRM 41-40-02 ADD EMP:V891438
